The Doyen-Wilson theorem for minimum coverings with triples

Hung-Lin Fu, C. C. Lindner, C. A. Rodger

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

In this article necessary and sufficient conditions are found for a minimum covering of Km with triples to be embedded in a minimum covering of Kn with triples,

Original languageEnglish
Pages (from-to)341-352
Number of pages12
JournalJournal of Combinatorial Designs
Volume5
Issue number5
DOIs
StatePublished - 1 Jan 1997

Fingerprint Dive into the research topics of 'The Doyen-Wilson theorem for minimum coverings with triples'. Together they form a unique fingerprint.

Cite this